# SDR DXTA2021111551740

- Difficulty date: November 12, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 2,738 hours, 1,799 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P879
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SMOKE: AFTER APU START THE ENTIRE PLANE, COCKPIT AND CABIN, FILL WITH SMOKE.   HIGHLY RECOMMEND CLEANING ENTIRE INTERIOR BEFORE PUTTING CREW OR PAX BACK ON PLANE. // SIGNOFF // REMOVED APU P/N 3800785-1 S/N P-879 DUE TO SMOKE IN CABIN, IAW CE-680A MM 49-10-00 INSTALLED REPAIRED APU P/N 3800785-1 S/N P-833 WITH 2676.8 HRS AND 3492 CYCLES DUE TO SMOKE IN CABIN, OPS CHECK GOOD LEAK CHECK GOOD JAW CE-680A MM 49-10-00. PERFORMED LONG APU RUN W/ BLEED AIR ON AND NO SMOKE NOTED. CLOSED ALL PANELS, TOROUE WRENCH: JE0899, OK TO CONTINUE.
